# SDR SWAA2013070317885

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 18,455 hours, 10,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CONTAINER GIRT BAR FWD STOW CLIP LOOSE.  SECURED CLIP IAW SRM.
